# SDR TSAA9833505

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 87310051
- Condition: Inoperative
- Location: Nr 5 Pos
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 5 POSITION EMERGENCY FLOOR LIGHT.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
